# SDR SWAA2025061076627

- Difficulty date: May 30, 2025
- Submitted: June 10, 2025
- Operation: Air carrier
- Aircraft: N7823A
- Make and model: Boeing 737-7CT
- Aircraft serial: 32749
- Aircraft time: 72,279 hours, 37,976 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS ASSOCIATED WITH BATTERY PACK (M1670) DO NOT ILLUMINATE.  REPLACED EMERGENCY BATTERY PACK (M1670); PERFORMED GOOD TEST PER AMM 33-51-06-960-805.
